# SDR SWAA2022032119490

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 AFT CARGO; CARGO TRACK HAS A CRACK NEAR LOWER ATTACH POINT AT RBL13.84 BS767 WL156 / LOCATED; DRILLED; AND INSTALLED REPLACEMENT SPLICE P/N# 146A7506-20 AT BS 747+10 AND CARGO TIE DOWN TRACK BS 747+10-887 RLB 13.84 PER SRM 53-00-53-2R3 AND DWG 146A7500; SHEET 86
